# SDR OEJ2004F00000

- Difficulty date: May 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N53FT
- Make and model: Cessna 550
- Aircraft serial: 5500276
- Engine: Pwa JT15D4
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 32447593
- Condition: Failed
- Location: Rt Engine
- Part time: 3,360 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL FAILED, FUEL CONTROL REPLACED.  ENGINE OPERATIONS NORMAL.  (SW15200410518)
